Numerische Mathematik

, Volume 117, Issue 3, pp 425–462

A mimetic discretization of the Reissner–Mindlin plate bending problem

Authors

    • Dipartimento di Matematica “F. Enriques”Università degli Studi di Milano
  • D. Mora
    • Departamento de Matemática, Facultad de CienciasUniversidad del Bío Bío
    • Centro de Investigación en Ingeniería Matemática (CI2MA)Universidad de Concepción
Article

DOI: 10.1007/s00211-010-0358-8

Cite this article as:
Beirão da Veiga, L. & Mora, D. Numer. Math. (2011) 117: 425. doi:10.1007/s00211-010-0358-8

Abstract

We present a mimetic approximation of the Reissner–Mindlin plate bending problem which uses deflections and rotations as discrete variables. The method applies to very general polygonal meshes, even with non matching or non convex elements. We prove linear convergence for the method uniformly in the plate thickness.

Mathematics Subject Classification (2000)

65N3074K20

Copyright information

© Springer-Verlag 2011